# SDR QR9R2025081200001

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9824
- Aircraft time: 3,328 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297204
- Part serial: 964
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, AP1 CAUTION REMAINED ON AND WOULD NOT RESET. REMOVED AND REPLACED #1 AUTOPILOT MODULE IAW 22-10-00, 4-1. TEST FLIGHT COMPLETE, NO FAULTS NOTED.
